13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
Kauermann G, Haupt H, Kaufmann N (2012)
A hitchhiker's view on spatial statistics and spatial econometrics for lattice data.
Statistical Modelling 12(5): 419-440.
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
Haupt H, Meier V (2011)
Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach. Working Papers. Institute of Mathematical Economics; 455.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
Haupt H, Petring V (2011)
Assessing parametric misspecification and heterogeneity in growth regression.
Applied Economics Letters 18(4): 389-394.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
Haupt H, Schnurbus J, Tschernig R (2010)
On nonparametric estimation of a hedonic price function.
Journal of Applied Econometrics 25(5): 894-901.
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
Haupt H (2009)
Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics).
AStA Advances in Statistical Analysis 93(1): 119-120.
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
Haupt H, Oberhofer W (2009)
On asymptotic normality in nonlinear regression.
Statistics & Probability Letters 79(6): 848-849.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Haupt H, Oberhofer W (2006)
Best affine unbiased representations of the fully restricted general Gauss-Markov model.
Journal of Multivariate Analysis 97(3): 759-764.
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
Haupt H, Oberhofer W (2006)
Generalized adding-up in systems of regression equations.
Economics Letters 92(2): 263-269.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
Haupt H, Oberhofer W (2005)
On autoregressive errors in singular systems of equations.
Economics Bulletin 3(54): 1-3.
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
Oberhofer W, Haupt H (2005)
The asymptotic distribution of the unconditional quantile estimator under dependence.
Statistics & Probability Letters 73(3): 243-250.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Haupt H, Oberhofer W (2005)
Stochastic response restrictions.
Journal of Multivariate Analysis 95(1): 66-75.
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Haupt H, Oberhofer W (2002)
Fully restricted linear regression: A pedagogical note.
Economics Bulletin 3(1): 1-7.
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
Haupt H, Oberhofer W, Reichsthaler T (1999)
Ökonometrische Analyse des Haushaltsformationsprozesses. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335.
Regensburg: Univ. Wirtschaftswiss. Fak.
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
Kauermann G, Haupt H, Kaufmann N (2012)
A hitchhiker's view on spatial statistics and spatial econometrics for lattice data.
Statistical Modelling 12(5): 419-440.
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
Haupt H, Meier V (2011)
Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach. Working Papers. Institute of Mathematical Economics; 455.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
Haupt H, Petring V (2011)
Assessing parametric misspecification and heterogeneity in growth regression.
Applied Economics Letters 18(4): 389-394.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
Haupt H, Schnurbus J, Tschernig R (2010)
On nonparametric estimation of a hedonic price function.
Journal of Applied Econometrics 25(5): 894-901.
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
Haupt H (2009)
Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics).
AStA Advances in Statistical Analysis 93(1): 119-120.
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
Haupt H, Oberhofer W (2009)
On asymptotic normality in nonlinear regression.
Statistics & Probability Letters 79(6): 848-849.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
Haupt H, Oberhofer W (2006)
Best affine unbiased representations of the fully restricted general Gauss-Markov model.
Journal of Multivariate Analysis 97(3): 759-764.
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
Haupt H, Oberhofer W (2006)
Generalized adding-up in systems of regression equations.
Economics Letters 92(2): 263-269.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
Haupt H, Oberhofer W (2005)
On autoregressive errors in singular systems of equations.
Economics Bulletin 3(54): 1-3.
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
Oberhofer W, Haupt H (2005)
The asymptotic distribution of the unconditional quantile estimator under dependence.
Statistics & Probability Letters 73(3): 243-250.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
Haupt H, Oberhofer W (2005)
Stochastic response restrictions.
Journal of Multivariate Analysis 95(1): 66-75.
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
Haupt H, Oberhofer W (2002)
Fully restricted linear regression: A pedagogical note.
Economics Bulletin 3(1): 1-7.
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
Haupt H, Oberhofer W, Reichsthaler T (1999)
Ökonometrische Analyse des Haushaltsformationsprozesses. Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335.
Regensburg: Univ. Wirtschaftswiss. Fak.
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung